# SDR SWIA202264740

- Difficulty date: January 22, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT-TRACK SIDE ROLLER 3-2, BOTH TOP AND BOTTOM SIDE ROLLERS HAVE DAMAGE. P/N: CC670-12459-3 ROLLER, CC670-12459-4 ROLLER, CC670-12087-1 SHIM.   (C CHECK RO 02/25/2022)   DICREPANCY MISSING LOCATION. REMOVED AND INSTALLED 4 NEW ROLLERS ON LH SLAT TRACK 3-2 REFERENCE CRJ700 AMM 27-81-44-400-803-A01. PERFORMED OPS TEST AND TEST PASSED.
